# SDR MALA000595

- Difficulty date: October 15, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2317
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333008
- Part serial: 3AGU208
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE WENT TO SUB IDLE AROUND 40 PERCENT.  CREW DECIDED TO GO TO CID FOR LANDING THIS A/C WAS EN ROUTE TO STL.  CREW DID NOT ATTEMPT RESTART.  NR 4 ENGINE SHUT DOWN IN FLIGHT.  MAINTENANCE REPLACED NR 4 ENGINE HMA.  OPS AND LEAKS CHECKS WERE GOOD.  WORK DONE IAW HONEYWELL MM 73-70-01. (P/N 2-193-330-08), (S/N ON 97AGU588), (S/N OFF 3AGU208).  AC LANDED OVERWEIGHT.  MAINTENANCE COMPLETED WALKAROUND OF AC, SAFE FOR ONE TIME FERRY FLIGHT FROM CID TO MSP TO CONDUCT OVERWEIGHT LANDING INSPECTION.  MAINTENANCE PERFORMED HEAVY LANDING INSPECTION IAW ARJ AMM5-50-11-1.  AC OK FOR RETURN TO SERVICE.
